Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 150, NWS Charleston, SC

August 6, 2015Jenkins County, Georgia

NWS Charleston, SC issued this severe thunderstorm warning at Aug 6, 2015, 5:21 PM EDT for Jenkins County, Georgia. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 6, 2015, 5:21 PM EDT (21:21 UTC)
Expired
Aug 6, 2015, 5:45 PM EDT
In force
24 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

County Jenkins County, GA

The radar

The Charleston,SC radar (KCLX), 91 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 6, 5:42 PM EDTTSTM WND DMG3 E Perkins, GAJENKINS COUNTY FIRE AND RESCUE REPORTS TREES AND POWER LINES DOWN ON PERKINS-GREENFORK ROAD. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 9.4 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2015-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 619 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2015-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
619 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
974 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

721 
WUUS52 KCHS 062121
SVRCHS
GAC165-062145-
/O.NEW.KCHS.SV.W.0150.150806T2121Z-150806T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
521 PM EDT THU AUG 6 2015

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
  JENKINS COUNTY IN SOUTHEASTERN GEORGIA...

* UNTIL 545 PM EDT

* AT 521 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
  NORTHWEST OF MILLEN...MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MILLEN...HERNDON AND PERKINS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

&&

LAT...LON 3288 8213 3292 8208 3292 8195 3294 8183
      3295 8182 3293 8178 3291 8177 3279 8182
      3279 8214 3280 8214 3283 8215
TIME...MOT...LOC 2121Z 275DEG 25KT 3289 8211 

HAIL...0.88IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 3:53 PM EDT, 1 hour 28 minutes earlier.

Area forecast discussion, Aug 6, 3:53 PM EDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
353 PM EDT THU AUG 6 2015

.SYNOPSIS...
AN INLAND TROUGH WILL PERSIST THROUGH FRIDAY. A COLD FRONT WILL
DROP THROUGH THE AREA FRIDAY NIGHT WITH HIGH PRESSURE BUILDING IN
FROM THE NORTH SATURDAY INTO SUNDAY. ANOTHER FRONT WILL APPROACH
TUESDAY AND WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
REST OF THE AFTERNOON...THE BROKEN LINE OF SHOWERS AND STORMS
ASSOCIATED WITH THE EMBEDDED SHORTWAVE ALOFT HAS RACED QUICKLY TO
THE COAST THIS AFTERNOON. IN FACT...MOST AREAS ALONG AND WEST OF I-
95 ARE PRECIP FREE AND WILL LIKELY REMAIN THAT WAY FOR A FEW HOURS.
DEBRIS CLOUDS CONTINUE TO COVER MUCH OF THIS REGION BACK TO THE
WEST...AND THE MAIN QUESTION IS WHETHER OR NOT THERE IS ENOUGH TIME
FOR ENOUGH SURFACE HEATING TO TAKE PLACE AND DESTABILIZE. THE HI-RES
MODELS GENERATE A LITTLE BIT OF ADDITIONAL CONVECTION...BUT NONE
THAT IS TOO STRONG. WILL MAINTAIN SLIGHT CHANCE TO CHANCE POPS...BUT
THE THINKING IS THAT ANY WAKE SUBSIDENCE ALOFT AND STABILIZING AT
THE SURFACE SHOULD PREVENT MUCH ADDITIONAL DEVELOPMENT FROM TAKING
PLACE. THE OVERALL SEVERE THREAT REMAINS QUITE LOW...THOUGH SOME
GUSTY WINDS WILL BE POSSIBLE AS THE STORMS PASS.

TONIGHT...THE MAIN SHORTWAVE POSITIONED TO THE NORTHWEST WILL DIVE
SOUTHEASTWARD ACROSS THE SOUTHERN APPALACHIANS AND APPROACH THE
FORECAST AREA AFTER MIDNIGHT. THE MAIN VORT MAX WILL BEGIN PUSHING
INTO THE WESTERN ZONES IN THE 06Z-09Z TIME FRAME AND THIS IS WHEN
FORCING WILL BEGIN TO INCREASE THE MOST. SHOWER/THUNDERSTORM
ACTIVITY WILL SEE A RELATIVE LULL PERIOD EARLY IN THE TONIGHT PERIOD
BEFORE RAMPING BACK UP FROM THE NORTHWEST LATE TONIGHT. POPS ARE
LOWER IN THE EVENING AND THEN RAMP BACK UP LATE. LOWS WILL ONLY FALL
INTO THE MID/UPPER 70S.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
FRIDAY...THE BULK OF H5 SHORTWAVE ENERGY RESPONSIBLE FOR THE
PREVIOUS DAY OF SHOWERS/THUNDERSTORMS WILL BE SHIFTING OFFSHORE
DURING MORNING HOURS. HOWEVER...A SFC COLD FRONT WILL LAG MID/UPPER
LVL FORCING...SETTING UP UNSTABLE CONDITIONS OVER PARTS OF THE
FORECAST AREA BEFORE IT SHIFTS OFFSHORE FRIDAY NIGHT. LATEST
GUIDANCE INDICATES DEEP MOISTURE CHARACTERIZED BY PWATS IN EXCESS
OF 2.0 INCHES...SBCAPES RANGING BETWEEN 1500-2500 J/KG...AND
MARGINAL SHEAR ASSOCIATED WITH A 25-35 KT LOW LVL JET WILL DEVELOP
AHEAD OF THE FRONT...LEADING TO SHOWERS AND THUNDERSTORMS LATE
MORNING INTO EARLY EVENING HOURS. A FEW THUNDERSTORMS COULD BE
STRONG OR SEVERE...WITH DAMAGING WIND GUSTS BEING THE PRIMARY
CONCERN. THE GREATEST CHANCE OF STRONGER STORMS SHOULD OCCUR OVER
AREAS THAT HAVE THE BEST CHANCE OF HEATING SIGNIFICANTLY...MAINLY
NEAR COASTAL LOCATIONS IN SOUTHEAST SOUTH CAROLINA AND OVER MUCH OF
SOUTHEAST GEORGIA. HIGH TEMPS SHOULD RANGE IN THE UPPER 80S TO
AROUND 90 DEGREES.

SHOWERS AND THUNDERSTORMS SHOULD END QUICKLY WITH FROPA EARLY FRIDAY
NIGHT. DRYER HIGH PRESSURE WILL THEN BUILD OVER THE AREA BEHIND
FRONT. OVERNIGHT LOWS SHOULD RANGE IN THE MID TO UPPER 70S...COOLEST
OVER OUR NORTHWEST COUNTIES IN SOUTHEAST SOUTH CAROLINA.

SATURDAY AND SUNDAY...HIGH PRESSURE WILL TEMPORARILY BUILD OVER THE
SOUTHEASTERN UNITED STATES BEHIND AN AREA OF LOW PRESSURE SLOWLY
SHIFTING OVER THE WESTERN ATLANTIC. RAIN CHANCES WILL THEREFORE BE
QUITE LOW ON SATURDAY WITH OVERALL HIGH TEMPS IN THE UPPER 80S FOR
THE TRI-COUNTY AREA AND LOWER 90S FOR MUCH OF SOUTHEAST GEORGIA.
HOWEVER...AN ISOLATED SHOWER OR THUNDERSTORM CAN NOT BE RULED OUT
DURING PEAK HEATING HOURS. BY SUNDAY...WEAK LOW PRESSURE SHOULD
DEVELOP ALONG THE COLD FRONT SOUTH OF THE REGION...SETTING UP AN
ONSHORE FLOW ALONG THE SOUTHEAST COAST. A FEW SHOWERS AND/OR
THUNDERSTORMS WILL THEREFORE BE POSSIBLE DURING PEAK HEATING SUNDAY
AFTERNOON. OVERALL HIGH TEMPS SHOULD RANGE IN THE UPPER 80S TO LOWER
90S...WARMEST OVER SOUTHEAST GEORGIA.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
ANOTHER CLUSTER OF UPPER SHORTWAVES WILL AFFECT THE AREA DURING THE
EARLY TO MIDDLE PART OF NEXT WEEK. A COLD FRONT IS EXPECTED TO DROP
INTO THE AREA TUESDAY AND PERSIST INTO WEDNESDAY...EVENTUALLY
DISSIPATING OR SHIFTING SOUTHEAST. CONVECTION ON MONDAY LOOKS MORE
ISOLATED DUE TO LINGERING DRIER AIR. BETTER COVERAGE OF SHOWERS AND
TSTMS ANTICIPATED TUESDAY THROUGH THURSDAY DUE TO DEEP SUBTROPICAL
MOISTURE AND THE STALLED FRONT NEARBY.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
STORMS HAVE NOW PUSHED EAST OF KSAV AND THERE ARE NO CONCERNS
THERE FOR THE NEXT SEVERAL HOURS. AT KCHS...STORMS ARE STILL IN
THE VICINITY BUT THE WORST OF IT HAS PUSHED OUT OVER THE COASTAL
WATERS TO THE EAST. THUNDER AND LIGHTNING WILL DIMINISH OVER THE
NEXT HOUR OR TWO. THERE REMAINS POTENTIAL FOR MORE SHOWERS AND
STORMS TO DEVELOP AND APPROACH THE TERMINALS TONIGHT...BUT RIGHT
NOW THE EXPECTATION IS FOR THIS TO REMAIN FURTHER INLAND.
HOWEVER...LATE TONIGHT...MORE SHOWERS AND STORMS EXPECTED TO BEGIN
CLOSER TO DAYBREAK FRIDAY AND CONTINUE THROUGH FRIDAY MORNING.

EXTENDED AVIATION OUTLOOK...MVFR CIGS/VSBYS ARE POSSIBLE AT BOTH CHS
AND SAV TERMINALS ON FRIDAY WITH SHOWERS AND THUNDERSTORMS THAT
DEVELOP AHEAD OF A COLD FRONT. VFR CONDITIONS SHOULD THEN PREVAIL
LATE FRIDAY NIGHT THROUGH MONDAY.

&&

.MARINE...
TONIGHT...AN AREA OF LOW PRESSURE WILL ORGANIZE OVER
THE SOUTHERN APPALACHIANS AND ACROSS THE CENTRAL CAROLINAS WHICH
WILL RESULT IN A TIGHTENING PRESSURE GRADIENT ACROSS THE LOCAL
WATERS. SOUTHWEST WINDS WILL STEADILY INCREASE INTO THE 15-20 KT
RANGE WITH A FEW ISOLATED 25 KT WIND GUSTS. SEAS WILL TREND UPWARD
AS WELL BECOMING 2-4 FT WITHIN 20 NM AND 4-5 FT BEYOND. CONDITIONS
WILL BE NEAR SMALL CRAFT ADVISORY CRITERIA AT TIMES...ESPECIALLY FOR
THE CHARLESTON COUNTY WATERS. HOWEVER...THE EXPECTATION IS FOR
CONDITIONS TO REMAIN JUST BELOW SMALL CRAFT CRITERIA.

AN ENHANCED SOUTHWEST FLOW IS ANTICIPATED AHEAD OF AN APPROACHING
COLD FRONT FROM THE WEST/NORTHWEST ON FRIDAY. STRONGEST WINDS WILL
LIKELY OCCUR FRIDAY AFTERNOON AS A 30-35 KT LOW LVL JET SHIFTS OVER
THE WATERS. WINDS COULD APPROACH SMALL CRAFT ADVISORY LEVELS OVER
NORTHERN SC WATERS AS GUSTS PEAK NEAR 25 KTS. A SMALL CRAFT ADVISORY
COULD BE NEEDED. THE SEA BREEZE WILL ALSO SUPPORT 15-20 KT WINDS
NEAR COASTAL AREAS INCLUDING CHARLESTON HARBOR. WINDS WILL QUICKLY
DROP OFF FRIDAY NIGHT AND REMAIN QUITE WEAK THROUGH MONDAY AS WEAK
HIGH PRESSURE SETTLES OVER THE WATERS.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&

NEAR TERM...BSH
SHORT TERM...DPB
LONG TERM...JRL
AVIATION...BSH
MARINE...BSH/DPB
Hazardous weather outlook, Aug 6, 4:41 AM EDT, 12 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
441 AM EDT THU AUG 6 2015

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>052-071000-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
441 AM EDT THU AUG 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Local storm report, Aug 6, 3:57 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
357 PM EDT THU AUG 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     MARINE TSTM WIND 4 ESE CHARLESTON        32.75N  79.87W
08/06/2015  M50 MPH          AMZ330             SC   MESONET

            PEAK WIND GUST OF 44 KNOTS...50 MPH...AT THE
            WEATHERFLOW SITE AT FT SUMTER.

&&

EVENT NUMBER CHS1500828

BSH
Local storm report, Aug 6, 4:01 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
401 PM EDT THU AUG 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     TSTM WND DMG     2 WNW MOUNT PLEASANT    32.81N  79.89W
08/06/2015                   CHARLESTON         SC   SOCIAL MEDIA

            SOCIAL MEDIA REPORT OF A TREE DOWN ON WALT MILLER
            STREET AT JOHNNIE DODDS BLVD. TIME ESTIMATED BASED ON
            RADAR.

&&

EVENT NUMBER CHS1500829

JMC
Local storm report, Aug 6, 4:15 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
415 PM EDT THU AUG 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0216 PM     LIGHTNING        3 ENE BURROUGHS         31.99N  81.21W
08/06/2015                   CHATHAM            GA   BROADCAST MEDIA

            HOUSE FIRE DUE TO LIGHTNING STRIKE IN THE 100-BLOCK
            AREA OF SUGAR MILL DR.

&&

EVENT NUMBER CHS1500830

JMC
Local storm report, Aug 6, 4:40 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
440 PM EDT THU AUG 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND DMG     2 NW CHARLESTON         32.80N  79.95W
08/06/2015                   CHARLESTON         SC   LAW ENFORCEMENT

            TREE DOWN ON MARY MURRAY DR AT CLEVELAND ST. TIME
            ESTIMATED BASED ON RADAR.

&&

EVENT NUMBER CHS1500831

JMC
Local storm report, Aug 6, 5:10 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
510 PM EDT THU AUG 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     MARINE TSTM WIND 5 ESE DEWEES ISLAND     32.81N  79.63W
08/06/2015  M41 MPH          AMZ350             SC   BUOY

            THE CAROCOOPS CAPERS NEARSHORE BUOY MEASURED A 35
            KNOT...41 MPH...WIND GUST.

&&

EVENT NUMBER CHS1500832

BSH
Special weather statement, Aug 6, 5:16 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
516 PM EDT THU AUG 6 2015

GAZ087-062145-
JENKINS GA-
516 PM EDT THU AUG 6 2015

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF JENKINS COUNTY UNTIL
545 PM EDT...

AT 516 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HERNDON...OR 11 MILES NORTHWEST OF MILLEN...MOVING EAST AT 45 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
HERNDON AND PERKINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO. YOU CAN ALSO EMAIL YOUR
REPORT TO CHS.SKYWARN@NOAA.GOV.

&&

LAT...LON 3289 8212 3292 8208 3292 8195 3295 8186
      3288 8183 3280 8214 3281 8215 3283 8215
TIME...MOT...LOC 2116Z 255DEG 41KT 3290 8212

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 5:16 PM EDTSpecial Weather StatementCHSJenkins29 min
Aug 6, 5:45 PM EDTSpecial Weather StatementCHSJenkins30 min
Aug 6, 5:50 PM EDTSevere Thunderstorm WarningCHSJenkins, Screven55 min
Aug 6, 5:56 PM EDTSpecial Weather StatementCHSCandler, Jenkins34 min
Aug 6, 6:02 PM EDTSevere Thunderstorm WarningCHSBulloch, Candler, Jenkins, Screven58 min
Aug 6, 6:28 PM EDTSevere Thunderstorm WarningCHSBulloch, Effingham, Screven30 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.